# SDR 2001UALA01505

- Difficulty date: July 26, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 35,259 hours, 10,629 cycles
- Engine: Pwa PW2037
- Engine time: 19,750 hours, 5,443 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE UNCOMMANDED SHUTDOWN AT GATE. SUPPLEMENTAL DATA UPDATE ALL CONNECTORS ON FMU, EEC AND PMA, WERE CHECKED  AND ALL WERE FOUND SECURE. PERFORMED POWER ASSURANCE CHECK, ENGINE RAN NORMAL. REPLACED NR 1 ENGINE MASTER FUEL CONTROL SWITCH PRECAUTIONARY. NO HARD FAULTS FOUND. ENGINE HAS NOT EXPERIENCED ANY SUBSEQUENT FAULTS.
